# SDR DXTA2021031539490

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 12,148 hours, 9,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190552
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: RED EXIT SIGN ABOVE PRECATCH (FORWARD OF MAIN CABIN DOOR) IS INOP. WHEN ACTUATING AND/OR JIGGLING THE PRECATCH LEVER, SOMETIMES THE EXIT SIGN WILL ILLUMINATE INTERMITTENTLY.  REMOVED AND REPLACED CABIN EMERGENCY LIGHT FORWARD OF MED IAW CE-560XL 33-50-00.  OPS CHECK GOOD.
